MathSciNet Relay Station
MathSciNet bibliographic data
MR2469723 (2009m:70030) 70F15 (70M20)
Xu, Ming; Xu, Shijie Nonlinear dynamical analysis for displaced orbits above a planet. Celestial Mech. Dynam. Astronom. 102 (2008), no. 4, 327–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement